# SDR ABXA9500793

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Belt
- Part number: 99115311
- Condition: Misdrilled
- Location: Fs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, WHILE REPLACING THE WINDOW BELT PANEL AT FS 389, FOUND THE UPPER AND LOWER AFT CORNER FASTENER HOLES HAD SHORT EDGE DISTANCE.  REPAIRED WINDOW BELT IAW ABX REA D953-11780-MR.
